# SDR MALA040127

- Difficulty date: January 24, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Engine: Ge CT79B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RIGHT AIR VALVE LIGHT INFLIGHT, RAN QRH AND NO FIX.  AIR RETURN TO MSP.  MAINTENANCE REPLACED ANTI ICE VALVE PER 75-00-00, OPS CHECKS GOOD PER 72-00-00.
